Simple nonstandard proofs of Daniell-Kolmogorov-type theorems

Herzberg F (2012)
Positivity 16(4): 627-631.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
This brief note employs a proof technique essentially due to Lindstrom, based on the Loeb measure construction, to obtain short and simple proofs of theorems of the Daniell-Kolmogorov type.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Herzberg F. Simple nonstandard proofs of Daniell-Kolmogorov-type theorems. Positivity. 2012;16(4):627-631.
Herzberg, F. (2012). Simple nonstandard proofs of Daniell-Kolmogorov-type theorems. Positivity, 16(4), 627-631.
Herzberg, F. (2012). Simple nonstandard proofs of Daniell-Kolmogorov-type theorems. Positivity 16, 627-631.
Herzberg, F., 2012. Simple nonstandard proofs of Daniell-Kolmogorov-type theorems. Positivity, 16(4), p 627-631.
F. Herzberg, “Simple nonstandard proofs of Daniell-Kolmogorov-type theorems”, Positivity, vol. 16, 2012, pp. 627-631.
Herzberg, F.: Simple nonstandard proofs of Daniell-Kolmogorov-type theorems. Positivity. 16, 627-631 (2012).
Herzberg, Frederik. “Simple nonstandard proofs of Daniell-Kolmogorov-type theorems”. Positivity 16.4 (2012): 627-631.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar